MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER
Catalog Number CRUO14SA
Medical Device Problem Codes Material Separation (1562); Material Twisted/Bent (2981); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 14s crosser cto recanalization catheter was received for evaluation.During visual evaluation, no anomalies were noted to transducer handle, saline hub.The marker band was present without damage.During functional testing, the crosser was connected to the crosser generator and flow mate injector without issue.It was then loaded onto an in-house sheath crosser fixture without issue.The distal tip of the catheter shaft was pressed against the end of a plaster tile.The device activated and was not able to penetrate the tile due to twisting noted at the distal portion.The device did not exhibit misting, and no leaks were noted.After removal, under microscopic observation, material separation was noted on the distal tip of the catheter.No abnormal noises were heard.Therefore, the investigation is confirmed for the reported activation problem as the device could not penetrate the plaster tile.Also, the investigation is confirmed for the identified twist and material separation as twisting was noted at the distal portion of the device and separation was noted at the distal tip.A definitive root cause for the reported activation problem and identified material separation, twist could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure in the superficial femoral artery, the device allegedly had a chirp vibration.The procedure was completed treat with angioplasty and stent.There was no reported patient injury.

Brand Name
CROSSER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21615734
Report Number2020394-2025-00338
Device Sequence Number8426019
Product Code PDU
UDI-Device Identifier10801741125598
UDI-Public(01)10801741125598(17)250528(10)GFHS1400
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue NumberCRUO14SA
Device Lot NumberGFHS1400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient RaceBlack Or African American